Dual Smarandache Curves of a Curve lying on Dual Unit Hyperbolic Sphere


KAHRAMAN T., Onder M., UĞURLU H. H.

JOURNAL OF MATHEMATICS AND COMPUTER SCIENCE-JMCS, vol.14, no.4, pp.326-344, 2015 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 14 Issue: 4
  • Publication Date: 2015
  • Title of Journal : JOURNAL OF MATHEMATICS AND COMPUTER SCIENCE-JMCS
  • Page Numbers: pp.326-344

Abstract

In this paper, we give Darboux approximation for dual Smarandache curves of spacelike curve on dual unit hyperbolic sphere (H) over tilde (2)(0). Firstly, we define the four types of dual Smarandache curves of a dual hyperbolic curve (alpha) over tilde (s). Then, we obtain the relationships between the dual curvatures of dual hyperbolic curve (alpha) over tilde (s) and its dual Smarandache curves. Finally, we give an example for Smarandache curves of a spacelike curve on dual unit hyperbolic sphere (H) over tilde (2)(0).